Alert archive / South Dakota / Tornado Warnings in 2010

Tornado Warning 50, NWS Sioux Falls, SD

September 22, 2010Clay County, Union County, South Dakota

NWS Sioux Falls, SD issued this tornado warning at Sep 22, 2010, 11:43 AM CDT for Clay County, Union County, South Dakota. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 22, 2010, 11:43 AM CDT (16:43 UTC)
Expired
Sep 22, 2010, 12:15 PM CDT
In force
32 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon

Counties Clay County, SD, Union County, SD

The radar

The Sioux Falls radar (KFSD), 77 km from the middle of the area, began a volume at 16:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 22, 12:00 PM CDTHAIL 1.752 Ssw Alcester, SD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 22, 11:12 AM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 4.7 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2010-09-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1368 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2010-09-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1368 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
478 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

016 
WFUS53 KFSD 221643
TORFSD
SDC027-127-221715-
/O.NEW.KFSD.TO.W.0050.100922T1643Z-100922T1715Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1143 AM CDT WED SEP 22 2010

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL CLAY COUNTY IN SOUTHEAST SOUTH DAKOTA...
  CENTRAL UNION COUNTY IN SOUTHEAST SOUTH DAKOTA...

* UNTIL 1215 PM CDT

* AT 1143 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
  DANGEROUS STORM WAS LOCATED 5 MILES NORTHEAST OF VERMILLION...AND
  MOVING NORTHEAST AT 30 MPH.

* THIS TORNADIC STORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL UNION
  AND EAST CENTRAL CLAY COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4301 9664 4281 9661 4277 9686 4287 9690
TIME...MOT...LOC 1643Z 240DEG 25KT 4283 9683

$$

WEISSER
2 follow-up statements
671 
WWUS53 KFSD 221652
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1152 AM CDT WED SEP 22 2010

SDC027-127-221715-
/O.CON.KFSD.TO.W.0050.000000T0000Z-100922T1715Z/
UNION SD-CLAY SD-
1152 AM CDT WED SEP 22 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL CLAY AND
CENTRAL UNION COUNTIES UNTIL 1215 PM CDT...

AT 1151 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED 9 MILES NORTHEAST OF VERMILLION...MOVING
NORTHEAST AT 30 MPH.

AT 1150 AM CDT...A WALL CLOUD WAS REPORTED ABOUT 7 MILES NORTHEAST 
OF VERMILLION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4301 9664 4281 9661 4277 9686 4287 9690
TIME...MOT...LOC 1651Z 225DEG 26KT 4288 9679

$$

WEISSER
491 
WWUS53 KFSD 221709
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1209 PM CDT WED SEP 22 2010

SDC027-127-221719-
/O.EXP.KFSD.TO.W.0050.000000T0000Z-100922T1715Z/
UNION SD-CLAY SD-
1209 PM CDT WED SEP 22 2010

...THE TORNADO WARNING FOR EAST CENTRAL CLAY AND CENTRAL UNION
COUNTIES WILL EXPIRE AT 1215 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 4301 9664 4281 9661 4277 9686 4287 9690
TIME...MOT...LOC 1709Z 225DEG 26KT 4297 9666

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this tornado warning went out at Sep 22, 8:33 AM CDT, 3 hours 10 minutes earlier.

Area forecast discussion, Sep 22, 8:33 AM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
833 AM CDT WED SEP 22 2010

.DISCUSSION...
WENT AHEAD AND RAISED POPS ACROSS THE CWA FOR TODAY. CONVECTION IN
CENTRAL SD AND NORTHERN NEBRASKA CONTINUES TO BECOME MORE ORGANIZED
AND THE 6Z NAM/GFS AND HRRR OUTPUT INDICATE THIS TREND WILL CONTINUE
DURING THE AFTERNOON. LOOKS LIKE A FAIRLY STRONG MID LEVEL WAVE
DRIVING THIS ACTIVITY WITH THE 800-700MB WINDS RAPIDLY INCREASING
ALONG WITH VERY GOOD MOISTURE CONVERGENCE AND INCREASING
INSTABILITY. DID DECREASE HIGHS A BIT AND MAY NEED TO DO SO FURTHER
IF THIS TREND FOR MORE THUNDERSTORM ACTIVITY CONTINUES. /08

&&

.PREV DISCUSSION...
MAJOR SYSTEM APPEARS DUE TO BRING TWO BIG SHOTS OF CONVECTION TO OUR
FORECAST AREA. ONE WILL INVOLVE RAPID DEVELOPMENT OF TSTMS THIS
MORNING AND IN FACT THROUGH THE DAY AS SRLY/SERLY LOW LEVEL FLOW
INCREASES AHEAD OF LOW DEVELOPING TO THE SW. MOIST AND VERY UNSTABLE
AIR WILL FLOW TOWARD AND INTO AREA AS SHEAR BECOMES GREATER OVER
AREA NEAR AND N OF APPROACHING WARM FRONT. BY AFTERNOON THESE
PARAMETERS SHOULD BE RIPE ENOUGH FOR A SIGNIFICANT SEVERE RISK OVER
MUCH OF OUR AREA ESPECIALLY THE SOUTHEAST HALF. SPC DAY 1 OUTLOOK
AND DISCUSSION GENERALLY LOOKS GOOD INCLUDING ENHANCED VERY LARGE
HAIL AND POSSIBLY EVEN TORNADO POTENTIAL. IF INITIAL ACTIVITY IS NOT
SO WIDESPREAD IT DAMPENS POTENTIAL...AND I DONT THINK IT WILL BE...I
WOULD THINK AN UPGRADE TO EVEN STRONGER POTENTIAL MIGHT COME LATER
THIS MORNING. WILL HIT THE SEVERE POTENTIAL FAIRLY HARD IN HAZARDOUS
WX OUTLOOK...AND PERHAPS MENTION SEVERE IN GRIDS/PUBLIC FORECASTS AT
LEAST SOUTHEAST PART OF AREA. FOR RAINFALL POTENTIAL WITH THIS FIRST
SHOT...THE NORTHEASTERN PART OF AREA...SWRN MN AND NEARBY...SEEMS
TARGETED. CONDITIONS NOT RIPE ENUF FOR FLASH FLOOD WATCH BUT THIS
COULD SET THINGS UP FOR THE NEXT ROUND WHICH I WILL GET TO SHORTLY.

TEMPERATURES EXPECTED TO WARM PRETTY MUCH ACCORDING TO GUIDANCE.
MAJOR INCREASE IN SHOWER/TSTM COVERAGE NOT COMING TILL LATER TODAY
IN THE NORTHEASTERN FORECAST AREA SHOULD ALLOW WARMING TO GUIDANCE
VALUES THERE...WHILE STRONG WARMING PUSHES TEMPS UP TO 80 PLUS FAR
S/SE DESPITE INCREASING CLOUDS. WINDS WILL INCREASE AS SYSTEM
DEVELOPS AND IT SHOULD BECOME BREEZY TO WINDY SOUTHEAST CORNER THIS
AFTERNOON.

FIRST ROUND SHOULD PULL OUT TO THE NORTHEAST THIS EVENING WITH A
SEVERAL HOUR LULL LIKELY EARLY TONIGHT BEFORE NEXT ROUND SPREADS IN
QUICKLY FROM THE SW LATE TONIGHT. THIS ACTIVITY SHOULD BE MORE
WIDESPREAD THAN THE FIRST SHOT WITH LESS SEVERE POTENTIAL...AND THAT
MAINLY OUR SOUTHEAST CORNER ON THU. HOWEVER HEAVY RAINFALL COULD
BECOME FAIRLY WIDESPREAD. WILL HOLD OFF ON FLASH FLOOD WATCH FOR NOW
BUT THE POTENTIAL SEEMS THERE FOR AT LEAST OUR NORTHEAST GIVEN A
THREAT OF TWO HEAVY RAIN SHOTS. IN ANY EVENT...HIGH UNQUALIFIED POPS
ARE IN ORDER FOR LATE TONIGHT AND THU. TEMPS WILL BE COOLER MOST
AREAS FRIDAY BUT COULD BE SLIGHTLY WARMER IN OUR NORTHEAST DEPENDING
ON RAINFALL COVERAGE. LOWS TONIGHT OF COURSE WILL BE QUITE MILD/WARM.

SHOWERS SHOULD MOVE OUT QUICKLY THURSDAY NIGHT AND LEAVE A MOSTLY
DRY FORECAST MOST OF THE WAY THROUGH NEXT TUE. WILL KEEP SOME LITTLE
CHANCE OF SHOWERS FRI NIGHT INTO EARLY SAT. THIS COULD BE GREATER
IF DEVELOPING UPPER LOW DIGS AS FAR W AS GFS SHOWS...WILL ACCEPT
SLIGHTLY MORE MODERATE ECMWF FOR NOW. THIS SEEMS TO BE THE ONLY
THREAT OF RAIN AFTER THU EVENING. TEMPS WILL GENERALLY BE MILD WITH
THE SAT UPPER LOW POSSIBLY MAKING IT A LITTLE COOLER THAN WHAT WE
HAVE IF THE UPPER LOW DIGS FURTHER W AS THE GFS DEPICTS. / WILLIAMS

&&

.AVIATION...
VFR THROUGH MID MORNING THEN SCATTERED THUNDERSTORMS DEVELOPING.
WARM FRONT LIFTING NORTHWARD TOWARD CWA DURING THE AFTERNOON IN
RESPONSE TO DEVELOPING LOW PRESSURE OVER SOUTHWEST NEBRASKA. LOW
LEVEL MOISTURE ASSOCIATED WITH FRONTAL BOUNDARY TO PRODUCE
WIDESPREAD MVFR CIGS ACROSS CWA DURING THE AFTERNOON WITH LCL IFR
CONDITIONS VICINITY OF THUNDERSTORMS. GENERAL MVFR TO IFR CONDITIONS
TONIGHT AS WIDESPREAD RAIN AND ISOLATED THUNDERSTORMS CONTINUE
ACROSS CWA.  SOUTHEAST SURFACE WINDS INCREASING TO 15 TO 25 KTS
DURING THE AFTERNOON.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...

SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.

&&

WILLIAMS
Hazardous weather outlook, Sep 22, 10:25 AM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1025 AM CDT WED SEP 22 2010

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-231200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
1025 AM CDT WED SEP 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
THUNDERSTORMS ARE EXPECTED TO INCREASE TODAY...WITH STORMS
BECOMING SCATTERED TO NUMEROUS LATE THIS MORNING THROUGH THIS
EVENING. SOME STORMS MAY PRODUCE DAMAGING WINDS...HAIL AS LARGE
AS BASEBALLS AND ISOLATED TORNADOES...ESPECIALLY NEAR THE
MISSOURI RIVER. THE GREATEST RISK OF SEVERE STORMS WILL BE NEAR
AND SOUTHEAST OF A LINE FROM WINDOM MINNESOTA TO SIOUX FALLS TO
SPRINGFIELD SOUTH DAKOTA. BESIDES HAVING THE HIGHER SEVERE
RISK...ISOLATED STORMS IN THESE AREAS COULD PRODUCE ISOLATED
TORNADOES AND TWO INCH OR LARGER DIAMETER HAIL.

FLOODING...
SCATTERED SHOWERS AND THUNDERSTORMS WILL BRING SPOTTY HEAVY RAIN
TO THE AREA TODAY. THIS WILL BE FOLLOWED BY ANOTHER ROUND OF MORE
ORGANIZED AND HEAVIER RAINFALL LATE TONIGHT INTO THURSDAY. WITH
THE POSSIBILITY OF TWO TO FOUR INCHES OF RAINFALL THROUGH
THURSDAY NIGHT...AREA STREAMS...CREEKS AND RIVERS COULD EXCEED
BANKFUL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED OVER
THE AREA THURSDAY. WHILE HEAVY RAIN COULD FALL ANYWHERE...THE
GREATEST THREAT OF HEAVY RAIN AND POTENTIAL FLOODING WILL BE
ALONG AND NORTH OF INTERSTATE 90. ALSO...THERE WILL BE A SLIGHT
RISK OF SEVERE STORMS IN NORTHWEST IOWA AND EXTREME NORTHEAST
NEBRASKA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY AFTER 1100 AM CDT.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Sep 22, 11:29 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1129 AM CDT WED SEP 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1128 AM     HAIL             2 W VERMILLION          42.78N 96.97W
09/22/2010  E2.75 INCH       CLAY               SD   EMERGENCY MNGR

&&

MG
Local storm report, Sep 22, 11:31 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1131 AM CDT WED SEP 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1129 AM     HAIL             VERMILLION              42.78N 96.93W
09/22/2010  E2.50 INCH       CLAY               SD   EMERGENCY MNGR

            TENNIS BALL HAIL ON NORTH SIDE OF VERMILLION

&&

MG
Local storm report, Sep 22, 11:36 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1136 AM CDT WED SEP 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 AM     HAIL             VERMILLION              42.78N 96.93W
09/22/2010  E1.50 INCH       CLAY               SD   EMERGENCY MNGR

            PING PONG BALL SIZE HAIL IN VERMILLION

&&

MG
Local storm report, Sep 22, 11:38 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1138 AM CDT WED SEP 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 AM     HAIL             VERMILLION              42.78N 96.93W
09/22/2010  E2.50 INCH       CLAY               SD   TRAINED SPOTTER

            ON THE USD CAMPUS

&&

MDB
Local storm report, Sep 22, 11:40 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1140 AM CDT WED SEP 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1137 AM     HAIL             VERMILLION              42.78N 96.93W
09/22/2010  E1.00 INCH       CLAY               SD   TRAINED SPOTTER

&&

MG
Local storm report, Sep 22, 11:43 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1143 AM CDT WED SEP 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1137 AM     HAIL             VERMILLION              42.78N 96.93W
09/22/2010  M1.50 INCH       CLAY               SD   AMATEUR RADIO

&&

MDB

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 22, 9:33 AM CDTRiver Flood WatchFSDLincoln, Union12 days
Sep 22, 9:33 AM CDTRiver Flood WatchFSDUnion12 days
Sep 22, 9:33 AM CDTRiver Flood WatchFSDTurner12 days
Sep 22, 9:33 AM CDTRiver Flood WatchFSDHutchinson, Yankton12 days
Sep 22, 9:33 AM CDTRiver Flood WatchFSDBrookings12 days
Sep 22, 9:33 AM CDTRiver Flood WatchFSDBrookings, Moody12 days
Sep 22, 9:33 AM CDTRiver Flood WatchFSDMinnehaha, Moody12 days
Sep 22, 9:33 AM CDTRiver Flood WatchFSDMinnehaha12 days
Sep 22, 10:47 AM CDTSevere Thunderstorm WarningFSDClay43 min
Sep 22, 10:58 AM CDTSevere Thunderstorm WarningFSDYankton32 min
Sep 22, 11:11 AM CDTSevere Thunderstorm WarningFSDBrule, Charles Mix, Gregory34 min
Sep 22, 11:29 AM CDTSevere Thunderstorm WarningFSDClay, Union46 min
Sep 22, 11:39 AM CDTSevere Thunderstorm WarningFSDTurner, Yankton36 min
Sep 22, 11:46 AM CDTSevere Thunderstorm WarningFSDAurora, Brule, Charles Mix44 min
Sep 22, 11:59 AM CDTSevere Thunderstorm WarningFSDBon Homme, Charles Mix, Yankton46 min
Sep 22, 12:05 PM CDTSevere Thunderstorm WarningFSDLincoln, Union40 min
Sep 22, 12:40 PM CDTSevere Thunderstorm WarningFSDLincoln, Union50 min
Sep 22, 1:09 PM CDTSevere Thunderstorm WarningFSDClay, Lincoln, Turner, Yankton51 min
Sep 22, 1:19 PM CDTSevere Thunderstorm WarningFSDBon Homme, Hutchinson, Turner, Yankton41 min
Sep 22, 1:57 PM CDTSevere Thunderstorm WarningFSDLincoln, Turner33 min
Sep 22, 2:07 PM CDTSevere Thunderstorm WarningFSDHanson, McCook24 min
Sep 22, 2:30 PM CDTSevere Thunderstorm WarningFSDLincoln, Turner45 min
Sep 22, 2:51 PM CDTSevere Thunderstorm WarningFSDMcCook, Minnehaha, Moody39 min
Sep 22, 3:00 PM CDTSevere Thunderstorm WarningFSDLincoln, Union45 min
Sep 22, 3:08 PM CDTSevere Thunderstorm WarningFSDLincoln, Minnehaha23 min
Sep 22, 3:39 PM CDTFlash Flood WatchFSDBrookings, Kingsbury, Lake, Moody23 hr
Sep 22, 6:20 PM CDTSevere Thunderstorm WarningFSDMoody40 min
Sep 22, 6:53 PM CDTSevere Thunderstorm WarningFSDMoody52 min

Nearby

Tornado Warnings in South Dakota, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.